MathSciNet Relay Station
MathSciNet bibliographic data
MR2289231 (2008a:15032) 15A24 (65F10 65F30)
Peng, Zhen-yun; El-Sayed, Salah M.; Zhang, Xiang-lin Iterative methods for the extremal positive definite solution of the matrix equation $X+A\sp \ast X\sp {-\alpha}A=Q$. J. Comput. Appl. Math. 200 (2007), no. 2, 520–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement